Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 67, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 4, 2011, 1:16 AM CDT for Finney County, Hamilton County, Kearny County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2011, 1:16 AM CDT (06:16 UTC)
- Expired
- Jun 4, 2011, 2:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 80.0 mph
Counties Finney County, KS, Hamilton County, KS, Kearny County, KS
The radar
The Dodge City radar (KDDC), 126 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3674 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
239
WUUS53 KDDC 040616
SVRDDC
KSC055-075-093-040700-
/O.NEW.KDDC.SV.W.0067.110604T0616Z-110604T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
116 AM CDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FINNEY COUNTY IN SOUTHWEST KANSAS...
EASTERN HAMILTON COUNTY IN SOUTHWEST KANSAS...
KEARNY COUNTY IN SOUTHWEST KANSAS...
* UNTIL 200 AM CDT/100 AM MDT/
* AT 1214 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HURRICANE
FORCE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR
KENDALL...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
KENDALL...
LAKIN...
DEERFIELD...
HOLCOMB...
MAINLY RURAL AREAS OF EASTERN HAMILTON...KEARNY AND NORTHWESTERN
FINNEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
DESTRUCTIVE WINDS UP TO 87 MPH WERE REPORTED IN SYRACUSE WITH THIS
STORM. THIS IS AN EXTREMELY DANGEROUS STORM... SEEK SAFE SHELTER AND
STAY AWAY FROM WINDOWS!
&&
LAT...LON 3812 10171 3827 10119 3826 10102 3799 10086
3776 10159
TIME...MOT...LOC 0615Z 247DEG 32KT 3798 10153
WIND...HAIL 80MPH <.50IN
$$
GERARD2 follow-up statements
058
WWUS53 KDDC 040642
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
142 AM CDT SAT JUN 4 2011
KSC075-040650-
/O.CAN.KDDC.SV.W.0067.000000T0000Z-110604T0700Z/
HAMILTON KS-
1242 AM MDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HAMILTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3817 10154 3827 10119 3826 10102 3799 10086
3778 10153 3782 10153 3783 10154
TIME...MOT...LOC 0640Z 247DEG 32KT 3798 10127
$$
KSC055-093-040700-
/O.CON.KDDC.SV.W.0067.000000T0000Z-110604T0700Z/
KEARNY KS-FINNEY KS-
142 AM CDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
FINNEY AND KEARNY COUNTIES UNTIL 200 AM CDT...
AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HURRICANE FORCE
WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR LAKIN...AND
MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
LAKIN...
DEERFIELD...
HOLCOMB...
MAINLY RURAL AREAS OF KEARNY AND NORTHWESTERN FINNEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
DESTRUCTIVE WINDS UP TO 87 MPH WERE REPORTED IN SYRACUSE WITH THIS
STORM. THIS IS AN EXTREMELY DANGEROUS STORM... SEEK SAFE SHELTER AND
STAY AWAY FROM WINDOWS!
&&
LAT...LON 3817 10154 3827 10119 3826 10102 3799 10086
3778 10153 3782 10153 3783 10154
TIME...MOT...LOC 0640Z 247DEG 32KT 3798 10127
WIND...HAIL 80MPH <.50IN
$$
GERARD900
WWUS53 KDDC 040701
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
201 AM CDT SAT JUN 4 2011
KSC055-093-040711-
/O.EXP.KDDC.SV.W.0067.000000T0000Z-110604T0700Z/
KEARNY KS-FINNEY KS-
201 AM CDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FINNEY AND KEARNY
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3817 10154 3827 10119 3826 10102 3799 10086
3778 10153 3782 10153 3783 10154
TIME...MOT...LOC 0642Z 247DEG 32KT 3797 10124
$$
GERARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:49 PM CDT, 9 hours 27 minutes earlier.
Area forecast discussion, Jun 3, 3:49 PM CDT, 9 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 349 PM CDT FRI JUN 3 2011 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST CHALLENGES ARE THUNDERSTORMS CHANCES MAINLY ALONG AND NORTH OF COLD FRONT IN THE NORTH FA AND ALSO IN THE WEST FA TONIGHT, THEN AGAIN SATURDAY AND SUNDAY LATE AFTERNOON AND EVENING ALONG A COLD FRONT. A NORTHERN BRANCH SHORTWAVE TROUGH WILL MOVE FROM MONTANA AND INTO THE DAKOTAS TONIGHT THEN INTO THE UPPER GREAT LAKES ON SATURDAY. UPPER LEVEL RIDGING WILL MOVE BACK INTO THE WESTERN HIGH PLAINS ON SUNDAY. THE UPPER TROUGH WILL KEEP A COLD FRONT ACROSS OUR FAR NORTHERN FA TONIGHT WITH THUNDERSTORMS DEVELOPING ALONG THE FRONT LATE THIS AFTERNOON AND EVENING. WILL CONTINUE WITH HIGHEST POPS AROUND 30 PERCENT TONIGHT NEAR THE FRONTAL BOUNDARY AND AROUND 20 POPS WEST OF LINE FROM DIGHTON TO MEADE. THE HRRR MESOSCALE MODEL SUPPORTS SOME SCATTERED THUNDERSTORMS WEST OF DIGHTON TO MEADE AND THE BEST CHANCES NORTH FA. COLD OUTFLOW FROM NORTHERN STORMS MAY HELP PUSH THE COLD FRONT MORE SOUTH TOWARDS DODGE CITY BY MORNING AND THIS IS WHAT THE NAM SHOWS. THE GFS KEEPS THE FRONT MORE NORTH. THE MAIN SEVERE WEATHER THREAT WILL BE STRONG TO DAMAGING WINDS WITH HIGH BASED STORMS TONIGHT, AND SOME SMALL HAIL IS POSSIBLE. OVERNIGHT LOWS LOOK TO BE IN THE LOW 70S EAST FA TO THE MID AND UPPER 60S WEST. EXPECT COOLER TEMPS FAR NORTH AROUND THE LOWER 60S BECAUSE OF STORMS. FOR SATURDAY THE COLD FRONT MAY BE JUST NORTH OF DODGE CITY STRETCHING EAST TO WEST. BY AFTERNOON THE NAM MODEL SHOWS THE COLD FRONT TO BE STALLED OUT JUST NORTH OF DODGE CITY WHILE THE GFS HAS IT FROM NEAR SYRACUSE TO WAKEENEY. THE ATMOSPHERE WILL BE VERY UNSTABLE NORTH OF THE COLD FRONT WITH AROUND 2500 J/KG. WILL GO WITH 30 POPS FOR LATE AFTERNOON AND EVENING MAINLY NORTH FA. IF THE NAM IS CORRECT WITH GOOD UPSLOPE FLOW NORTH OF THE FRONT THIS WILL ENHANCE THE POTENTIAL FOR A MARGINALLY SEVERE MESOSCALE CONVECTIVE COMPLEX (MCS). HIGH BASED STORMS INITIALLY COULD SUPPORT STRONG TO DAMAGING WINDS AND SOME SMALL HAIL THEN IF THE MCS FORMS MORE WIDESPREAD WIND DAMAGE COULD OCCUR IN THE EVENING. LOOK FOR HIGHS AROUND 100 SOUTH OF FRONT AND LOW 90S NORTH. FOR SATURDAY NIGHT ANY STORMS SHOULD QUICKLY DISSIPATE BY AROUND MIDNIGHT WITH LOSS OF DAYTIME HEATING AND LACK OF DYNAMIC FORCING. IF THE MCS FORMS IT WILL BE MOVING OUT OF THE FA AROUND MIDNIGHT. LOWS WILL BE AGAIN IN THE LOW 70S EAST TO MID 60S ELSEWHERE. FOR SUNDAY THE NAM MODEL HAS A COLD FRONT LIFTING NORTH TO SAINT JOHN TO SCOTT CITY WHILE THE GFS HAS IT UP TOWARDS GOODLAND AND INTO NEBRASKA. WILL HEDGE TOWARD THE NAM MODEL AS IT DOES BETTER WITH OUTFLOW BOUNDARIES THAT COULD HAVE OCCURRED FROM SATURDAY NIGHT CONVECTION. FOR NOW WILL KEEP SUNDAY DRY BUT LATTER SHIFTS MAY NEED TO ADD A POP ALONG ANY BOUNDARY FOR THE AFTERNOON AND EVENING. HIGHS WILL BE HOT SOUTH OF THE FRONT AROUND 101 AND THE MID 90S NORTH. .FIRE WEATHER... RELATIVE HUMIDITIES WILL BE NEAR CRITICAL VALUES LATE THIS AFTERNOON OF AROUND 15 PERCENT AND GUSTY WINDS, AND THEN AGAIN FOR BOTH SATURDAY AND SUNDAY. THIS AREA OF CONCERN IS GENERALLY WEST OF A DODGE CITY TO ASHLAND LINE AND SOUTH OF LINE FROM JETMORE TO GARDEN CITY AND SYRACUSE. LATER SHIFTS WILL NEED TO MONITOR. DAYS 3-7... CONFIDENCE IN THE EXTENDED PERIOD BEGINS AT THE HIGH LEVEL AND THEN DECREASES TO MODERATE AT BEST AND THE END OF THE PERIOD...FAIRLY TYPICAL. WE WILL SEE HOT TEMPERATURES MONDAY THROUGH WEDNESDAY WITH HIGHS AROUND 100 DEG F FOR MOST LOCATIONS. A LARGE AND STRONG 500 HPA RIDGE RETROGRADES TO THE WEST CAUSING ALL THIS HOT WEATHER TO CONTINUE THROUGH MUCH OF NEXT WEEK. BY THURSDAY, AN UPPER LEVEL SHORTWAVE TROUGH MOVES ACROSS THE CENTRAL PLAINS WHICH SHOULD BRING A SURFACE COLD FRONT ALONG WITH IT. LOWER TEMPERATURES ARE EXPECTED THURSDAY AND FRIDAY (LOWER 90S FOR NOW). THE 00Z AND 12Z ECMWF HAS FLIPPED FLOPPED RECENTLY WITH THE 00Z MODEL SHOWING MORE PRECIPITATION ACROSS KANSAS WHILE THE 12Z RUN KEEPS THE HEAVIER QPF ACROSS NEBRASKA. ITS TOO EARLY TOO TELL WHICH WILL BE CORRECT BUT DID ADD SLIGHT POPS IN ON DAY 8. HEADING INTO THE END OF WEEK ONE AND INTO THE WEEK TWO PERIOD, NOT MUCH CONFIDENCE IN A CHANGE IN THE SYNOPTIC PATTERN. RECENT ENSEMBLE GFS MJO FORECASTS SHOW A WEAKENING TREND IN THE MJO SIGNAL. THE GWO PHASE SPACE DIAGRAM SHOWS THAT GLOBAL RELATIVE ATMOSPHERIC ANGULAR MOMENTUM IS LOW AND ENDS IN PHASE SPACE 5. PHASE SPACE 5 FAVORS MORE RIDGING. THE NAO INDEX IS FORECAST TO BECOME NEGATIVE WHICH MIGHT SUGGEST SOME TROUGHING ACROSS THE EASTERN CONUS WITH NORTHWESTERLY FLOW ALOFT ACROSS THE PLAINS. THIS COULD HINT AT THE POTENTIAL FOR MESOSCALE CONVECTIVE COMPLEX EVENTS, HOWEVER, NORTHWESTERLY FLOW IS NOT PREDICTED IN THE LONG RANGE MODELS. BOTTOM LINE, WEEK TWO LOOKS MOSTLY QUIET WITH SEVERE WEATHER WELL TO OUR NORTH SAVE SOME CONVECTIVE ACTIVITY MOVING OFF THE HIGHER TERRAIN OF COLORADO. RECENT GFS AND EC SUGGEST COOLING ALOFT WHICH MAY PROMOTE MORE CLOUDS AND THUNDERSTORMS TOWARDS MID JUNE. THIS IS NEW FROM PREVIOUS SOLUTIONS AND NOT FULLY READY TO JUMP ON THIS BANDWAGON. DID LOWER TEMPERATURES A BIT AT THE VERY END OF THE PERIOD HOWEVER, STILL WENT WITH CONTINUED ABOVE NORMAL TEMPERATURES AND BELOW NORMAL PRECIPITATION IN THE 8 TO 14 DAY EXTENDED GRIDS. -SUGDEN && .AVIATION... GUSTY SOUTHWESTERLY WINDS WILL CONTINUE THIS AFTERNOON AND THEN DIMINISH AS THE BOUNDARY LAYER DECOUPLES. A FEW CB'S POSSIBLE AT KHYS AND KGCK ALONG A COLD FRONT. VFR CIGS EXPECTED THROUGH THE TAF CYCLE. WINDS SHOULD BACK THROUGH THE OVERNIGHT HOURS TO THE SOUTHEAST/SOUTH-SOUTHEAST AND REMAIN AROUND 10-15 KNOTS. -SUGDEN && .PRELIMINARY POINT TEMPS/POPS... DDC 66 100 67 101 / 10 10 20 0 GCK 65 97 65 100 / 20 10 20 0 EHA 64 98 65 99 / 20 10 20 10 LBL 65 99 65 101 / 20 10 20 0 HYS 63 92 63 96 / 30 20 30 10 P28 71 99 70 100 / 10 10 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN06/36
Hazardous weather outlook, Jun 3, 4:04 PM CDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 404 PM CDT FRI JUN 3 2011 KSZ030-031-043>046-061>066-074>081-084>090-042115- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 404 PM CDT FRI JUN 3 2011 /304 PM MDT FRI JUN 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE BY LATE THIS AFTERNOON THROUGH THE EVENING, PRIMARILY ALONG AND NORTH OF A LINE EXTENDING FROM SYRACUSE TO SCOTT CITY AND HAYS NEAR A COLD FRONT. STRONG TO DAMAGING WINDS OF 50 TO 70 MPH AND DIME TO NEAR QUARTER SIZE HAIL IS POSSIBLE IN THE STRONGEST STORMS. A SMALLER CHANCE FOR SCATTERED THUNDERSTORMS IS ALSO POSSIBLE MAINLY WEST OF A LINE FROM CIMARRON TO MEADE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL CHANCES FOR THUNDERSTORMS EXIST LATE AFTERNOON SATURDAY AND SATURDAY EVENING. SCATTERED THUNDERSTORMS POTENTIALLY COULD OCCUR ANYWHERE ACROSS SOUTHWEST AND CENTRAL KANSAS, HOWEVER THE MORE LIKELY AREA WOULD BE ALONG AND NORTH OF KANSAS HIGHWAY 96. STRONG TO DAMAGING WINDS OF 50 TO 70 MPH ALONG WITH LARGE HAIL UP TO QUARTER SIZE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT ACROSS WEST CENTRAL AND CENTRAL KANSAS. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
In the hours before
Local storm report, Jun 3, 9:44 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
944 PM CDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM NON-TSTM WND GST HOLCOMB 37.99N 100.99W
06/03/2011 M68 MPH FINNEY KS MESONET
&&
MSCOTTLocal storm report, Jun 3, 9:47 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
947 PM CDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM NON-TSTM WND GST HOLCOMB 37.99N 100.99W
06/03/2011 M68.00 MPH FINNEY KS MESONET
&&
MSCOTTLocal storm report, Jun 3, 11:21 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1121 PM CDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM NON-TSTM WND DMG 6 W LAKIN 37.94N 101.37W
06/03/2011 KEARNY KS LAW ENFORCEMENT
A SEMI TRUCK WAS BLOWN OVER ON HIGHWAY 50 AT MILE MARKER
37 1/2.
&&
MRUSSELLLocal storm report, Jun 3, 11:29 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1129 PM CDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 14 S SYRACUSE 37.78N 101.75W
06/03/2011 HAMILTON KS EMERGENCY MNGR
POWERPOLES SNAPPED ALONG RD 35 14 MILES SOUTH OF
SYRACUSE.
0816 PM TSTM WND GST JOHNSON CITY 37.57N 101.75W
06/03/2011 M59.00 MPH STANTON KS MESONET
0835 PM HAIL 10 NW HUGOTON 37.29N 101.45W
06/03/2011 E0.75 INCH STEVENS KS TRAINED SPOTTER
0845 PM TSTM WND DMG 10 NW ELKHART 37.10N 102.02W
06/03/2011 MORTON KS LAW ENFORCEMENT
POWER POLES WERE DOWNED AT THE INTERSECTIONS OF COUNTY
ROADS 3 AND P.
0848 PM TSTM WND DMG LAKIN 37.94N 101.26W
06/03/2011 KEARNY KS LAW ENFORCEMENT
NUMEROUS BRANCHES AND A FEW POWER POLES WERE DOWNED.
0934 PM NON-TSTM WND GST HOLCOMB 37.99N 100.99W
06/03/2011 M68.00 MPH FINNEY KS MESONET
1024 PM NON-TSTM WND DMG 6 W LAKIN 37.94N 101.37W
06/03/2011 KEARNY KS LAW ENFORCEMENT
A SEMI TRUCK WAS BLOWN OVER ON HIGHWAY 50 AT MILE MARKER
37 1/2.
&&
JFINCHLocal storm report, Jun 4, 12:33 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1233 AM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM NON-TSTM WND GST 11 S DIGHTON 38.32N 100.47W
06/04/2011 E60 MPH LANE KS NWS EMPLOYEE
THE BRIEF ESTIMATED WIND GUST OCCURRED DURING A HEAT
BURST, WHERE THE TEMPERATURE RAPIDLY ROSE TO 91 DEGREES.
&&
MRUSSELLSpecial weather statement, Jun 4, 1:06 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
106 AM CDT SAT JUN 4 2011
KSZ043-061>063-074>076-084-040645-
FINNEY-GRANT-HAMILTON-HASKELL-KEARNY-MORTON-SCOTT-STANTON-
106 AM CDT SAT JUN 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STANTON...GRANT...
KEARNY...NORTHEASTERN HAMILTON...NORTHEASTERN MORTON...NORTHWESTERN
HASKELL...SOUTHWESTERN SCOTT AND WESTERN FINNEY COUNTIES...
AT 1202 AM MDT/102 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF SYRACUSE TO 11 MILES SOUTHEAST OF KENDALL TO 8 MILES
NORTH OF RICHFIELD...MOVING NORTHEAST AT 35 MPH.
WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3778 10151 3815 10178 3827 10140 3827 10113
3833 10112 3798 10086 3748 10121 3739 10150
3739 10155 3737 10156 3727 10185
TIME...MOT...LOC 0606Z 247DEG 32KT 3810 10161 3782 10140
3739 10169
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:14 PM CDT | Special Weather Statement | DDC | Morton | 61 min |
| Jun 3, 8:10 PM CDT | Special Weather Statement | DDC | Grant, Haskell, Kearny, Seward, Stevens | 65 min |
| Jun 3, 9:11 PM CDT | Special Weather Statement | DDC | Stevens | 49 min |
| Jun 3, 9:21 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward, Stevens | 54 min |
| Jun 4, 1:06 AM CDT | Special Weather Statement | DDC | Grant, Kearny | 39 min |
| Jun 4, 3:05 PM CDT | Fire Weather Watch | DDC | Grant, Hamilton, Haskell, Kearny, Morton, Seward and 2 more | 25 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.